Vol 1, No 2 (2010)

Table of Contents

Research Articles

Power Series Method for Linear Partial Differential Equations of Fractional Order PDF
Muhammet Kurulay, Mustafa Bayram 71-76
Numerical Approximation of Fractional Burgers Equation PDF
A. Guesmia, N. Daili 77-90
On the Dynamics of Solutions of Non-linear Recursive System PDF
H. Kose, K. Uslu, N. Taskara, O. Hekimoglu 91-98
IF-dimension of Modules PDF
Najib Mahdou, Mohammed Tamekkante 99-104
On Some Properties of Generalized Fock Space $F^2(dv_\alpha)$ by Frame Theory on the $C^n$ PDF
M. Tatari, S. M. Vaezpour, A. Pishinian 105-111
On the Solution of Reduced Wave Equation with Damping PDF
Adil Misir 113-122
Two Modes Bifurcation Solutions of Elastic Beams Equation with Nonlinear Approximation PDF
Mudhir A. Abdul Hussain 123-131


eISSN 0975-8607; pISSN 0976-5905